# SDR SIMA20140607009

- Difficulty date: June 7, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 28,878 hours, 24,710 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relief Valve
- Condition: Failed
- Location: Parking Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARKING BRAKE SYS THERMAL RELIEF VLV FAILED FUNCTIONAL CHECK.  REMOVED & RELOCATED EMER PARKING BRAKE SYS THERMAL RELIEF VLV WITH A SERVICEABLE UNIT IAW AMM 32-44-06.  LEAK CHECKED GOOD.
